# SDR TSAA20161201035

- Difficulty date: September 16, 2016
- Submitted: December 2, 2016
- Operation: Air carrier
- Aircraft: N361NC
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 74,173 hours, 48,096 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6520723U54
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON FRAME AT BS493, S18R TO S25R FORWARD CARGO DOOR CUTOUT, AFT SURROUND FRAME. REPLACED FRAME WITH NEW PART IAW DRAWING 65-20723, REV AB. FASTENERS INSTALLED IAW SRM, REV 111, 51-40-02.
